# SDR SWIA201231290

- Difficulty date: July 17, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 28,632 hours, 24,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW OVERHEAD EXIT SIGN FELL DOWN.  (FLT 5422)  REINSTALLED OVERWING EMERGENCY OVERHEAD LIGHT COVER.
